Current Issue

Vol 5 No 1 (2022): International Journal of Maps in Mathematics
International Journal of Maps in Mathematics volume 5 Issue 1 2022

With this new issue, the International Journal of Maps in Mathematics has published its first issue in its 5th year. It is important for a scientific journal to complete 5 years. It proves that this journal is recognized by the scientific community and shows that it is an accepted platform for researchers working on the scope of the journal. We would like to thank our readers, editors, referees, technical assistants and you, our readers, who have contributed significantly to our journal’s fifth year. The International Journal of Maps in Mathematics will continue to be a qualified platform for researchers in the research areas of the journal.

Published: 2022-02-28
View All Issues

International Journal of Maps in Mathematics is a fully refereed journal devoted to publishing recent results obtained in the research areas of maps in mathematics.

The language of the International Journal of Maps in Mathematics is English.

International Journal of Maps in Mathematics will have 2 issues per year (in March and September).

The abbreviation of the International Journal of Maps in Mathematics is "Int. J. Maps Math.".